Vol. 50, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The Hanf number of omitting complete types

Saharon Shelah

Vol. 50 (1974), No. 1, 163–168
Abstract

It is proved in this paper that the Hanf number mc of omitting complete types by models of complete countable theories is the same as that of omitting not necessarily complete type by models of a countable theory.

Mathematical Subject Classification
Primary: 02H05
Secondary: 02B25
Milestones
Received: 18 May 1972
Published: 1 January 1974
Authors
Saharon Shelah